# SDR SA05117

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 118511546
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 16,977 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CLT FLT 1130  WHILE EN ROUTE, THE NR 1 ENGINE BLEED SYSTEM INDICATED INOPERATIVE WHEN ECAM MESSAGE -AIR L WING LEAK-, GENERATED.  WITH THE NR 2 ENGINE BLEED SYSTEM ON MEL, THE AIRCRAFT DID NOT HAVE SOURCE AIR TO MAINTAIN CABIN PRESSURE, CAUSING BOTH AIR CONDITIONING PACKS TO FAULT.  THE FLIGHT DESCENDED TO 10,000 FEET AND RESET THE BLEED SYSTEM.  WITH THE SUCCESSFUL RESET, THE FLIGHT CLIMBED BACK TO FL 280 AND CONTINUED TO DESTINATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE PRECOOLER DUE TO DAMAGED AND MISSING COOLING TUBES.  OPERATIONALLY CHECKS OK.
